IJPAM: Volume 51, No. 1 (2009)

SOME RESULTS ON MAXIMUM TERM OF
ENTIRE FUNCTIONS

Sanjib Kumar Datta$^1$25, School Road, Kalianibash, Barrackpore, P.O.: Nonachandanpukur, Dist.: 24 Parganas (North), P.S.: Titagarh, PIN Code: 743102, West Bengal, INDIA, Arup Ratan Das$^2$
$^1$Department of Mathematics
University of North Bengal
Raja Rammohunpur, District Darjeeling
PIN Code 734013, West Bengal, INDIA
e-mail: [email protected]
$^2$Pathardanga Osmania High Madrasah
P.O.-Panchgram, District Murshidabad, P.S.-Nabagram
PIN Code-742184, West Bengal, INDIA
e-mail: [email protected]


Abstract.In the paper we compare the maximum term of composition of two entire functions with their corresponding left and right factors on the basis of $(p,q)$-th order, $L-(p,q)$-th order and $L^{\ast }-(p,q)$-th order where $p,q $ are positive integers with $p>q$ and $L=L(r)$ is a slowly changing function.

Received: October 25, 2008

AMS Subject Classification: 30D30, 30D35

Key Words and Phrases: entire function, maximum term, composition, growth, $(p,q)$-th order, $(p,q)$-th lower order, $L-(p,q)$-th order, $L^{\ast }-(p,q)$-th order, slowly changing function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 1